Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Ovarian pain, nausea and dizziness after taking clomid. Reason?

Hi I started on clomid on the 30th dec 2012 for the first time due to not ovulating I already have a 5 year old. Since then and till now I have left sided ovarian pain , nausea Especially in the evening and dizziness and just feeling off it and tiered. I m now day 15 and I m concerned what are your thoughts? Email YYYY@YYYY
Asked On : Wed, 16 Jan 2013
Answers:  2 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
Clomiphene helps in ovulation induction.
Minor side effects like pain abdomen, blurring of vision etc can be seen with clomiphene.
But usually they will subside soon without need of medication.
As you are having persistent pain, better to rule out rare but serious side effect like ovarian hyperstimulation syndrome.
So, consult your gynecologist once and go for ultrasound.
Ultrasound helps in ruling out the possibility of hyperstimulation and also helps in monitoring the follicular growth.
By follicular study you can track the ovulation and can plan intercourse around that period.
This will increase the possibility of pregnancy.
Take care.
Answered: Fri, 3 Jan 2014
I find this answer helpful
General & Family Physician Dr. Santosh Kumar A's  Response
Hi. Welcome to HCM. Clomid stimulates the release of hormones necessary for ovulation to occur. It is mainly used for treating female infertility. The ovarian hyperstimulation syndrome (OHSS) has been reported to occur in patients receiving Clomid. Symptoms of OHSS include swelling of the hands or legs, abdominal pain and swelling, shortness of breath, weight gain, and nausea or vomiting. Other side effects are breast tenderness, blurred vision, headache. You should consult your doctor if u experience severe abdominal pain , shortness of breath. Also remember clomid may increase the likelihood of multiple births. Regards.
Answered: Fri, 3 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor